Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i7-9.400
pages 22-33

On Periodizing Solution of Dynamic Systems with the Simplest Symmetry Under Changing of Control Parameters. Part II

Leonid G. Lobas
Kyiv Institute of Railway Transport, Ukraine

ABSTRACT

The constructive method for the integration of the dynamic system with a type of symmetry in domains of phase space, which have a singular point and a limiting cycle. The main parts of nonlinearities of these systems have the third order of smallness. Periodic solutions are constructed as series, which terms are periodic functions of time. The approximations of both stable and unstable limit cycles are obtained.


Articles with similar content:

Investigation of the Stability of Continuous Dynamic Systems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
O. P. Gavril'chenko
Sensitivity of Multidimensional Discrete Linear Models with Delays
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
A.I. Ruban
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk
On Solution of the Generalized Riccati Equations
Journal of Automation and Information Sciences, Vol.48, 2016, issue 11
Vladimir B. Larin
SOME DYNAMIC PROPERTIES OF DIGITAL MULTIRATE CONTROL SYSTEMS
TsAGI Science Journal, Vol.41, 2010, issue 5
Sergey Georgievich Bazhenov